# SDR DALA2023072906146

- Difficulty date: July 28, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, DURING WALK AROUND WAS FOUND HARD OPERATION TO ACTIVATE ENTRANCE DOOR SLIDES (L1 R1) AND "SLIDE" LIGHT NOT ILLUMINATE BOTH SIDES. CORRECTIVE ACTION: GIRT BAR MECHANISM OF PASSENGER DOORS 1R AND 1L WERE ADJUSTED PER B757-200 AMM 52-11-25, LIGHT ILLUMINATE BOTH SIDES. (LP 2888583)
